Frames in right ideals of $C^*$-algebras

Document Type: Research Paper

Author

School of Mathematics‎, ‎Statistics and Computer Science‎, ‎College of Science‎, ‎University of Tehran‎, ‎Tehran‎, ‎Iran, and, School of Mathematics‎, ‎Institute for Research in Fundamental Sciences (IPM)‎, ‎Tehran 19395-5746‎, ‎Iran.

Abstract

we investigate the problem of the existence of a frame for
right ideals of a C*-algebra A, without the use of the Kasparov stabilization
theorem. We show that this property can not characterize A as a C*-algebra
of compact operators.

Keywords

Main Subjects



Volume 42, Issue 1
January and February 2016
Pages 61-67
  • Receive Date: 19 June 2014
  • Revise Date: 01 November 2014
  • Accept Date: 01 November 2014